Arithmetically buchsbaum divisors on varieties of minimal degree

Research output: Contribution to journalArticlepeer-review

23 Scopus citations


In this paper we consider integral arithmetically Buchsbaum subschemes of projective space. First we show that arithmetical Buclisbaum varieties of sufficiently large degree have maximal Castelnuovo-Mumford regularity if and only if they are divisors on a variety of minimal degree. Second we determine all varieties of minimal degree and their divisor classes which contain an integral arithmetically Buchsbaum subscheme. Third we investigate these varieties. In particular, we compute their Hilbert function, cohomology modules and (often) their graded Betti numbers and obtain an existence result for smooth arithmetically Buchsbaum varieties.

Original languageEnglish
Pages (from-to)4381-4409
Number of pages29
JournalTransactions of the American Mathematical Society
Issue number11
StatePublished - 1999


  • Arithmetically buchsbaum scheme
  • Castelnuovo-mumford regularity
  • Local cohomology
  • Minimal generator
  • Rational normal scroll

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Arithmetically buchsbaum divisors on varieties of minimal degree'. Together they form a unique fingerprint.

Cite this